zbMATH — the first resource for mathematics

Blow-up theorems for nonlinear wave equations. (English) Zbl 0247.35083

35L05 Wave equation
35L60 First-order nonlinear hyperbolic equations
Full Text: DOI EuDML
[1] Abramowitz, M., Stegun, I. A.: Handbook of Mathematical Functions. New York: Dover Publications 1965. · Zbl 0171.38503
[2] Berger, M. S.: On Morse Theory and Stationary States for Nonlinear Wave Equations. Bull. Amer. math. Soc.76, 827-829 (1970). · Zbl 0203.09901
[3] Berger, M. S.: On the Existence and Structure of Stationary States for a Nonlinear Klein-Gordan Equation. J. functional Analysis9, 249-261 (1972). · Zbl 0224.35061
[4] Courant, R., Hilbert, D.: Methods of Mathematical Physics, Vols. I and II. New York: Interscience, 1966.
[5] Fujita, H.: On the Blowing-up of Solutions of the Cauchy Problem foru t =?u+u 1+?. J. Fac. Sci., Univ. Tokyo, Sect. I A.13, 109-124 (1966). · Zbl 0163.34002
[6] Fujita, H.: On Some Nonexistence and Nonuniqueness Theorems for Nonlinear Parabolic Equations. In: Proceedings of the Symposium in Pure Mathematics. Vol. XVIII. Nonlinear Functional Analysis. Providence: Amer. math. Soc. 1968. · Zbl 0228.35048
[7] Garabedian, P. R.: Partial Differential Equations. New York: Wiley, 1967. · Zbl 0124.30501
[8] Jörgens, K.: Über die nichtlinearer Wellengleichungen der mathematischen Physik. Math. Ann.138, 179-202 (1959). · Zbl 0092.09701
[9] Jörgens, K.: Das Anfangswertproblem im Großen für eine Klasse nichtlinearer Wellengleichungen. Math. Z.77, 295-308 (1961). · Zbl 0111.09105
[10] Jörgens, K.: Nonlinear Wave Equations. Lecture Notes, Univ. of Colorado, March, 1970.
[11] Kaplan, S.: On the Growth of Solutions of Quasilinear Parabolic Equations. Commun. pure appl. Math.,16, 327-330 (1963). · Zbl 0156.33503
[12] Keller, J. B.: On Solutions of Nonlinear Wave Equations. Commun. pure appl. Math.,10, 523-530 (1957). · Zbl 0090.31802
[13] Levine, H. A.: Instability and Nonexistence of Global Solutions to Nonlinear Wave Equations of the formPu tt =?Au+F(u). Geneva: Battelle Advanced Studies Center, No. 62 (1972).
[14] Morawetz, C. S., Strauss, W. A.: Decay and Scattering of Solutions of a Nonlinear Relativistic Wave Equation. Commun. pure appl. Math.,25, 1-31 (1972). · Zbl 0228.35055
[15] Strauss, W. A.: Decay and Asymptotics for ?u=F(u). J. functional Analysis2, 409-457 (1968). · Zbl 0182.13602
[16] Strauss, W. A.: On Weak Solutions of Semilinear Hyperbolic Equations. Anais Acad. Brasil. Ci.42, 645-651 (1970). · Zbl 0217.13104
[17] Strauss, W. A.: The Energy Method in Nonlinear Partial Differential Equations. Brasil: Inst. Mat. Pura e Aplicada 1969. · Zbl 0233.35001
[18] Tsutsumi, M.: Existence and Nonexistence of Global Solutions for Nonlinear Parabolic Equations. (Manuscript). · Zbl 0248.35074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.